# SDR DELA200700004

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N1324P
- Make and model: Lear 55LEAR
- Aircraft serial: 55098
- Aircraft time: 11,724 hours, 9,520 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT GEAR UNSAFE LIGHT STAYED ON AFTER TAKEOFF.  REMOVED AND REPLACED UPLOCK SWITCH.
